ive gone about a week without any mehadone... but im feeling aces and pain in my body is there any thing i can use for the pain.ive just come out of hospital yesterday... i was in there for severe pain in my abdomnal... so they gave me antibiotics and codeine for the pain.
If you're saying that you jumped off at 50 mgs and it's been a week then you are headed for a terrible painful ride. Methadone is a serious drug and needs to be treated as such. Detoxing takes a long time with methadone but if done properly it can be almost painless. You should drop no more than 10% every 4-6 weeks. So at 50mgs you would drop to 45mgs and stay there for at least 4-6 weeks until you drop to 41mgs and wait another 4-6 weeks. Most people get anxious and jump off. They always end up relapsing as the back pain and cravings are unlike anything you have experienced. So if you can you should get back on the methadone and start at 30mgs as you've been off it a week.
Stay at 30mgs for a couple weeks then see if you can get a doctor to prescribe suboxone (buprenorphene) and go from there.
If you're going to try and cold turkey right now then there isn't a whole lot you can do unless you can endure the pain and cravings..Good luck... Dave
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to get off Methadone, on 50mg and now 30..How does this get out of ur system?I need help
Posted 24 Nov 2009 • 23 answers
Posted 14 Dec 2009 • 1 answer
Our adult daughter recently moved home. Today we learned she is going to methadone clinic daily for?
Posted 30 Jan 2010 • 4 answers
Posted 27 Jun 2010 • 2 answers
Posted 17 Sep 2011 • 1 answer